Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Child has shortness of breath, green and yellow mucus discharge, fever. What should I do?

Hi my son is 3 years old with weight 14.7 kg . He is having gastroentro reflux problem and often vomit out his food.Along with that some 15 days back suddenly he woke up around 1 in night and had shortening of breath accompanied by discharge of green and yellow mucus .after that he developed mild fever also.before this episode he never had any past history of cold and cough. Now after taking medicines for more then 15 days still he has not recovered.on and off fever accompanied by cough and very frequent vomiting is still there.medicines that he has taken are AB Phylline syrup, Cancer LM, Neozeet, Ascoril LS, erythromycin .please suggest me what should I do .
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello there,

Considering that your child weighs 14.7 kg at 3 years, he is appropriate for age and fine on the growth chart. Yes GERD will cause frequent episodes of vomiting or spitting of food and breathing problems like wheezing. This is because there could be accompanying lung infection resulting in cough and other symptoms.

First and foremost, he should avoid eating at least 2 hours before bedtime. Slight elevation of the head during sleep can help a lot. Simple measures like these help control GERD to a good extent.

He needs to be given anti reflux medication like pantoprazole and a fresh course of antibiotics as erythromycin was not effective.

Take care.
Answered: Thu, 4 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor